Alert archive / Virginia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 13, NWS Wakefield, VA
NWS Wakefield, VA issued this severe thunderstorm warning at May 2, 2007, 4:05 PM EDT for King and Queen County, King William County, Virginia. It was in force for 55 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 2, 2007, 4:05 PM EDT (20:05 UTC)
- Expired
- May 2, 2007, 5:00 PM EDT
- In force
- 55 min
- Issued by
- NWS Wakefield, VA
- Area
- Counties, with a storm outline in the text
The radar
The Norfolk radar (KAKQ), 87 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 2, 4:15 PM EDT | HAIL 0.75 | Aylett, VA | PENNY TO NICKEL SIZE HAIL |
| May 2, 4:30 PM EDT | TSTM WND DMG | Newtown, VA | SEVERAL REPORTS OF STRUCTURAL FIRES DUE TO LIGHTNING STRIKES IN AND AROUND TOWN OF NEWTOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 8.1 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1470 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 182 m²/s²
- 0-3 km storm-relative helicity
- 189 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KAKQ 022005
SVRAKQ
VAC097-101-022100-
/O.NEW.KAKQ.SV.W.0013.070502T2005Z-070502T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WAKEFIELD VA
405 PM EDT WED MAY 2 2007
THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL KING AND QUEEN COUNTY IN EAST CENTRAL VIRGINIA...
THIS INCLUDES THE CITY OF SAINT STEPHENS CHURCH...
CENTRAL KING WILLIAM COUNTY IN EAST CENTRAL VIRGINIA...
THIS INCLUDES THE CITY OF KING WILLIAM...
* UNTIL 500 PM EDT
* AT 401 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MANGOHICK...OR ABOUT 10 MILES NORTHEAST OF ASHLAND...AND MOVING
SOUTHEAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BEULAHVILLE...NEWTOWN...AYLETT...MANQUIN AND STEVENSVILLE
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE. STAY AWAY
FROM WINDOWS
LAT...LON 3793 7713 3780 7733 3774 7729 3772 7723
3770 7723 3770 7718 3768 7717 3767 7712
3761 7702 3777 7688 3779 7695 3784 7703
$$
332 follow-up statements
000
WWUS51 KAKQ 022033
SVSAKQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
433 PM EDT WED MAY 2 2007
VAC097-101-022100-
/O.CON.KAKQ.SV.W.0013.000000T0000Z-070502T2100Z/
KING WILLIAM VA-KING AND QUEEN VA-
433 PM EDT WED MAY 2 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR WEST CENTRAL KING AND QUEEN AND CENTRAL KING WILLIAM COUNTIES...
AT 432 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR PALLS...OR ABOUT NEAR KING WILLIAM...MOVING SOUTHEAST AT
35 MPH.
LAT...LON 3793 7713 3780 7733 3774 7729 3772 7723
3770 7723 3770 7718 3768 7717 3767 7712
3761 7702 3777 7688 3779 7695 3784 7703
$$
SMF000
WWUS51 KAKQ 022101
SVSAKQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
501 PM EDT WED MAY 2 2007
VAC097-101-022111-
/O.EXP.KAKQ.SV.W.0013.000000T0000Z-070502T2100Z/
KING WILLIAM VA-KING AND QUEEN VA-
501 PM EDT WED MAY 2 2007
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL KING AND QUEEN
AND CENTRAL KING WILLIAM COUNTIES EXPIRES AT 500 PM EDT...
LAT...LON 3793 7713 3780 7733 3774 7729 3772 7723
3770 7723 3770 7718 3768 7717 3767 7712
3761 7702 3777 7688 3779 7695 3784 7703
$$
SMFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 3:31 PM EDT, 34 minutes earlier.
Area forecast discussion, May 2, 3:31 PM EDT, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WAKEFIELD VA 331 PM EDT WED MAY 2 2007 .SYNOPSIS... A BACKDOOR COLD FRONT DROPS THROUGH SOUTHERN VIRGINIA AND INTO NORTH CAROLINA OVERNIGHT. THIS FRONT WILL SLOWLY PRESS SOUTH INTO THE SOUTHEAST STATES THROUGH THE END OF THE WEEK...AS HIGH PRESSURE BUILDS IN FROM THE NORTH. THE HIGH WILL BE CENTERED NORTH OF THE REGION DURING THE UPCOMING WEEKEND...MOVE OVERHEAD ON MONDAY...THEN PUSH SOUTH OF THE REGION ON TUESDAY. && .NEAR TERM /THROUGH TONIGHT/... EAST WEST ORIENTED SFC BNDRY EXTENDING FROM NEAR WALLOPS ISL TO NEAR FREDERICKSBURG AT THIS HOUR WILL CONT TO PRESS SOUTH ACRS THE FORECAST AREA DURING THE LATE AFTN AND EARLY EVE. SCTD CONVECTION NOW FIRING ALNG THE BNDRY OVER CENTRAL VA TO ACRS THE NORTHERN NECK AND SHUD CONT TO GENERATE CONVECTION AONG THE BNDRY AS IT PRESSES SOUTH INTO SOUTHERN VA/NE NC INTO THIS EVE. ANY DISCREET STRONGER STORM CAPABLE OF PRODUCTION HAIL...GUSTY WINDS...HEAVY DOWNPOURS BUT WEAK UPR FORCING SUGGS WIDESPREAD SEVERE STORMS NOT LIKELY. STILL MAY HAVE TO ISSUE A FEW WARNINGS UNTIL CONVECTION WANES BY EARLY EVE PER DIURNAL HEAT LOSS. BNDRY WILL HAVE SLIPPED SOUTH OF FCST AREAS BY SUNRISE. TEMPS WILL COOL SIGNIFICANTLY AS THE POST FRONTAL ONSHORE FLOW SETS UP. ANY WEAK FORCING FOR PCPN WILL MOVE OFFSHORE BY AROUND MIDNIGHT SO MOST OF THE OVERNGT PERIOD (AFTER EVE CONVECTION ENDS) SHUD BE DRY. && .SHORT TERM /THURSDAY THROUGH FRIDAY/... HIGH PRES WEDGES DOWN EASTERN SLOPES THU. LOW LVLS DRY OUT BUT STILL PLENTY OF MID/HIGH LEVEL MOISTURE TO PRODUCE CLOUD COVER. WEAK ISENTROPIC LIFT SUGGS ANY PCPN WILL BE LIGHT UNTIL BETTER UPPER FORCING OVERIDES THE STALLED SFC BNDRY TO THE SOUTH THU NIGHT WITH BEST CHCS FOR PCPN CONFINED TO SOUTHERN AND SW PORTIONS OF THE FCST AREA (FAR SOUTHERN VA/NE NC). DESPITE LACK OF ORGANIZED PCPN FCST AREA WILL BE LOCKED COOL WEDGE THRU FRI. WITH LACK OF INSOLATION PER CLOUD COVER AND ONSHORE FLOW...DAYTM HIGHS WILL STAY WELL BLO NORM WITH MOST AREAS ONLY REACHING L-M60S. && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... STRONG HIGH PRESSURE BUILDING DOWN THE EASTERN SEABOARD FROM EASTERN CANADA SHUD KEEP THE DEEP MOISTURE ASSOCD WITH THE SHORT WAVE UNDERCUTTING THE AMPLIFIED UPR RDG OVER THE MSVLY AT BAY FOR MUCH OF THE UPCOMING WEEKEND. A COOLISH ONSHORE FLOW WILL BE MITIGATED BY WHAT SHUD TURN OUT TO BE A MOSUNNY WEEKEND. LOOKING FOR HIGHS TO RECOVER INTO THE LOWER 70S OVER INLAND AREAS BOTH WEEKEND DAYS WITH COOL NIGHTS WITH LOWS LARGELY IN THE 40S. THE ONSHORE FLOW WILL MODERATE THE DIURNAL TEMP TRENDS AT THE COAST WITH HIGHS ONLY IN THE L-M60S AND LOWS AT NIGHT IN THE L50S. AS THE SFC HIGH EVENTUALLY MOVES OVRHEAD THEN PUSHES SOUTH OF THE REGION...A WARMING TREND TAKES HOLD EARLY NEXT WEEK WITH HIGHS BACK WELL ABV NORM. THE MID/UPPER LVL RIDGE TO THE WEST FLATTENS OUT AND ALLOWS ANOTHER BACKDOOR BNDRY TO SLIP DOWN THE MID ATLC COAST BY TUE NIGHT OR WED. && .AVIATION /19Z WEDNESDAY THROUGH MONDAY/... GENLY CONT TO EXPECT VFR CONDITIONS TO PREVAIL ACROSS TERMINALS THROUGH 06Z THURSDAY. MAINLY HIGHER-BASED CEILINGS (GENERALLY NO LOWER THAN 3-5 KFT) AND VSBYS AOA 6 SM IN SHOWERS ASSOCIATED WITH THE BACKDOOR FRONTAL PASSAGE. HAVE INSTALLED SOME WORDING FOR ISO/SCT TSRA ALONG AND JUST SOUTH OF THE FRONTAL BOUNDARY AS IT PUSHES THROUGH A MODESTLY UNSTABLE ATM. BEHIND THE FRONT...LATER THIS AFTN AND TONIGHT...WINDS WILL SHIFT IMMEDIATELY TO THE N AND NE. AFTER 06Z THURSDAY...DO EXPECT LOW END VFR/HIGH END MVFR CONDITIONS ACROSS PORTIONS OF SOUTHSIDE VA AND NERN NC...JUST N OF THE STALLED FRONTAL BOUNDARY. EXPECT CIGS TO RECOVER TO PREDOMINANTLY VFR BY THURSDAY MORNING. NONETHELESS...LOWER CIGS COULD LINGER THROUGH THE DAY THURSDAY...ESPECIALLY OVER THE AFOREMENTIONED SE TERMINALS (INCLUDING KPHF/KORF/KECG). BUILDING HIGH PRESSURE TO THE NORTH WILL ALLOW FOR DRIER AIR TO FILTER SOUTH INTO THE REGION BY FRIDAY AFTN...ALLOWING FOR VFR CONDITIONS TO PREVAIL THROUGH THE WEEKEND. && .MARINE... BUOY OBSERVATIONS CONT TO SHOW SEAS REMAINING BLO SCA CRIT. STILL DO NOT BELIEVE CAA BEHIND BACKDOOR FRONT WILL BE STRONG ENOUGH TO WARRANT SCA FLAGS OVER THE WATERS..ALTHOUGH DO EXPECT MARGINAL CRITERIA TO BE REALIZED WRT GUSTS THU MORNING OVER THE FAR SOUTHERN COASTAL WATERS. HOWEVER...PREFERENCE IS TO HOLD OFF ON ANY HEADLINES ATTM...AS IT APPEARS THAT GUSTS WL NOT BE NEAR FREQUENT ENOUGH TO JUSTIFY THE HEADLINE. HIGH PRESSURE WL BUILD OVER THE WATERS FROM THE NORTH BY LT THU/FRIDAY...AND WL DOMINATE CONDITIONS THROUGH THE UPCOMING WKND. WNDS WL LKLY CREEP UP AS GRADIENTS TIGHTEN FROM APPROACHING HIGH PRESSURE...HAD GRIDS REFLECT CONDS REMAINING BLO SCA CRIT THROUGH THIS TIME FRAME FOR NOW. THIS CAN BE REFINED BY LATER SHIFTS AS NEEDED. && .TIDES...LOCAL GUIDANCE SHOWS TIDES IVOF ORF (TIDEWATER VA RGN) RUNNING AOB A FOOT ABOVE NORMAL TOMORROW AFTN/EVE. THIS WILL BE WORTH MONITORING FOR FUTURE SHIFTS...ESPECIALLY IF ONSHORE FLOW STRENGTHENS LATER TOMORROW AFTERNOON. ATTM...NO NOTABLE COASTAL FLOOD PROBLEM IS EXPECTED. && .AKQ WATCHES/WARNINGS/ADVISORIES... MD...NONE. NC...NONE. VA...NONE. MARINE...NONE. && SYNOPSIS...CULLEN NEAR TERM...CULLEN SHORT TERM...CULLEN LONG TERM...CULLEN AVIATION...05 MARINE/TIDES...05 -
Hazardous weather outlook, May 2, 4:53 AM EDT, 11 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WAKEFIELD VA 453 AM EDT WED MAY 2 2007 MDZ021>025-NCZ012>017-030>032-102-VAZ048-049-060>100-030900- DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES- NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK- BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-FLUVANNA-LOUISA- PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-MECKLENBURG- LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO-KING WILLIAM- KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER- BRUNSWICK-DINWIDDIE-PRINCE GEORGE-CHARLES CITY-NEW KENT-GLOUCESTER- MIDDLESEX-MATHEWS-GREENSVILLE-SUSSEX-SURRY-JAMES CITY-YORK- SOUTHAMPTON-ISLE OF WIGHT-NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH- SUFFOLK-CHESAPEAKE-VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA- 453 AM EDT WED MAY 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF MARYLAND...COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST NORTH CAROLINA...THE NORTHERN OUTER BANKS OF NORTH CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...INTERIOR SOUTHEAST VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTH HAMPTON ROADS VIRGINIA...THE EASTERN SHORE OF VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN NECK OF VIRGINIA...THE PENINSULA OF SOUTHEAST VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY. WIND GUSTS TO 45 MPH AND PEA SIZE HAIL WILL BE POSSIBLE IN STRONGER STORMS. SOME ISOLATED STORMS MAY REACH SEVERE LIMITS WEDNESDAY AFTERNOON INTO THE EVENING...MAINLY SOUTHEAST OF A LUNENBURG...DINWIDDIE...EXMORE LINE. HAIL UP TO NICKLE SIZE AND WINDS UP TO 60 MPH WILL BE THE MAIN THREATS. MODERATE TO HEAVY RAIN AT TIMES MAY LEAD TO PONDING ON ROADWAYS (ESPECIALLY AREAS SUSCEPTIBLE TO FLASH FLOODING). .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED ON A WIDESPREAD BASIS...BUT REPORTS TO OUR OFFICE OF ANY HAIL AND DAMAGING WIND THAT DO OCCUR WILL BE APPRECIATED. ANZ630>633-650-652-654-656-658-030900- CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA- CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA- CURRITUCK SOUND- COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT 20 NM- COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT 20 NM- COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT 20 NM- COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT 20 NM- COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT 20 NM- 453 AM EDT WED MAY 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE BAY...THE SOUTHERN CHESAPEAKE BAY...THE MID ATLANTIC COASTAL WATERS AND CURRITUCK SOUND. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE WEDNESDAY AFTERNOON INTO THE EVENING HOURS. WIND GUSTS TO 35 KNOTS AND SMALL HAIL MAY OCCUR IN STRONGER STORMS. BOATERS SHOULD PREPARE FOR THE POSSIBILITY OF RAPIDLY CHANGING WEATHER THIS AFTERNOON AND EVENING. MODERATE TO HEAVY RAINFALL MAY DEVELOP THIS EVENING...REDUCING VISIBILITIES SOUTH OF A NEW POINT COMFORT TO CHARLES LIGHT LINE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. WAMSLEY
In the hours before
Special weather statement, May 2, 3:08 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WAKEFIELD VA 308 PM EDT WED MAY 2 2007 VAZ049-063-064-072>074-022015- CAROLINE VA-ESSEX VA-HANOVER VA-KING AND QUEEN VA-KING WILLIAM VA-LOUISA VA- 308 PM EDT WED MAY 2 2007 ...STRONG THUNDERSTORMS MOVING THROUGH CAROLINE COUNTY TOWARD THE MIDDLE PENINSULA... AT 308 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS 15 MILES WEST OF MILFORD...MOVING EAST AT 30 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR LADYSMITH AT 315 PM EDT... GOLANSVILLE AT 320 PM EDT...PENOLA AT 330 PM EDT...SPARTA AT 345 PM EDT...GETHER AT 350 PM EDT...SALVIA AT 355 PM EDT. WIND GUSTS TO 45 MPH...SMALL HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING ARE EXPECTED IN THE PATH OF THESE STORMS. EXPECT FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAINFALL WITH THESE STORMS. PONDING OF WATER ON ROADWAYS AND FLOODING OF LOW LYING AND FLOOD PRONE AREAS IS ALSO POSSIBLE. IF YOU HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE INTO A SAFE SHELTER BEFORE THESE STORMS REACH YOUR AREA. REMAIN INDOORS UNTIL THE STORMS HAVE PASSED. SMF
Local storm report, May 2, 3:51 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
351 PM EDT WED MAY 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM HAIL RUTHER GLEN 38.00N 77.54W
05/02/2007 E0.50 INCH CAROLINE VA NWS EMPLOYEE
QUARTER TO HALF INCH HAIL COVERING ROADWAY ON INTERSTATE
95 IN NORTHERN CAROLINE COUNTY.
0350 PM HAIL RUTHER GLEN 38.00N 77.54W
05/02/2007 E0.88 INCH CAROLINE VA NWS EMPLOYEE
NICKEL HAIL REPORTED IN NORTHERN CAROLINE COUNTY...HAIL
COVERING THE GROUND.
&&
MONTEFUSCOLocal storm report, May 2, 4:02 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
402 PM EDT WED MAY 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND DMG BURRUSS CORNER 37.89N 77.42W
05/02/2007 CAROLINE VA LAW ENFORCEMENT
NUMEROUS REPORTS OF SMALL TREES DOWN ACROSS SOUTH CENTRAL
CAROLINE COUNTY...IN AND AROUND BURRUSS CORNER.
&&
MONTEFUSCOThe office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 3:15 PM EDT | Severe Thunderstorm Warning | AKQ | Caroline | 60 min |
| May 2, 5:22 PM EDT | Special Marine Warning | AKQ | 83 min | |
| May 2, 5:52 PM EDT | Severe Thunderstorm Warning | AKQ | Gloucester | 38 min |
| May 2, 6:45 PM EDT | Special Marine Warning | AKQ | 2 hr |
Nearby
Severe Thunderstorm Warnings in Virginia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.